# SDR SWAA2023082480945

- Difficulty date: July 21, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 53,221 hours, 28,366 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FLEXI SKIN LOCATED LEADING EDGE ON SLAT 6 AT RT WING 2023-460947<[01] TOOL USED; CALIPER PN: 500-464; SN: B17030933; DUE DATE: 17/OCT/23.;[02] REPAIRED FLEX SKIN ON SLAT 6 AT RT WING IAW EA 23-157-02428. SEE INDIVIDUAL SIGNOFFS BELOW.;[03] TASK COMPLETED.
